Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 6, Issue 2-3, Pages 189-200

Burgers' equation with nonlinear boundary feedback: H1 stability, well-posedness and simulation

Department of AMES, University of California at San Diego, La Jolla 92093-0411, CA, USA

Received 17 June 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andras Balogh and Miroslav Krstić, “Burgers' equation with nonlinear boundary feedback: stability, well-posedness and simulation,” Mathematical Problems in Engineering, vol. 6, no. 2-3, pp. 189-200, 2000.